On the maximum number of arcs in some classes of graphs

K. Howalla; Abdallah N. Dabboucy; R. Tout

Časopis pro pěstování matematiky (1982)

  • Volume: 107, Issue: 4, page 388-392
  • ISSN: 0528-2195

How to cite

top

Howalla, K., Dabboucy, Abdallah N., and Tout, R.. "On the maximum number of arcs in some classes of graphs." Časopis pro pěstování matematiky 107.4 (1982): 388-392. <http://eudml.org/doc/21513>.

@article{Howalla1982,
author = {Howalla, K., Dabboucy, Abdallah N., Tout, R.},
journal = {Časopis pro pěstování matematiky},
keywords = {digraph without 2-cycles; oriented graph; directed paths},
language = {eng},
number = {4},
pages = {388-392},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On the maximum number of arcs in some classes of graphs},
url = {http://eudml.org/doc/21513},
volume = {107},
year = {1982},
}

TY - JOUR
AU - Howalla, K.
AU - Dabboucy, Abdallah N.
AU - Tout, R.
TI - On the maximum number of arcs in some classes of graphs
JO - Časopis pro pěstování matematiky
PY - 1982
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 107
IS - 4
SP - 388
EP - 392
LA - eng
KW - digraph without 2-cycles; oriented graph; directed paths
UR - http://eudml.org/doc/21513
ER -

References

top
  1. C. Berge, Théorie des graphes et hypergraphes, Dunod, Paris 1970. (1970) Zbl0213.25702

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.